# SDR QXEA0101370

- Difficulty date: August 2, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 9,844 hours, 13,711 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-PITTING CORROSION IN CENTER OF SEAT TRACK LEFT HAND INBOARD FORWARD OF STATION X545.0. REPAIRED IAW DHC-8 RD8-53-1339, SRM 51-20-16 AND SRM 51-20-36.
